# SDR C77A20120905016

- Difficulty date: September 2, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 11,104 hours, 6,364 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 17086654003
- Condition: Corroded
- Location: Zone 100
- Part time: 11,104 hours, 6,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE DRAIN PAN FWD RETAINER, PN 170-86654-003, BETWEEN FRAMES 88 AND 89 AND STRINGER 24R AND 27R CORRODED. X=24048.0 THRU 24458.0 MM, STR 25R -28R,Z= 490.0 MM. R & R FWD RETAINER IAW SRM 51-41-01 AND 51-43-01 ON WO 543242-255 IAW EA E175-53-299, REV IR WO 614052.
